Per citar aquest document: http://ddd.uab.cat/record/150600
Scopus: 1 cites, Web of Science: 1 cites,
On the nonintegrability of magnetic field lines
Mahdi, Adam (University of North Carolina at Charlotte. Mathematics Department)
Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)

Data: 2013
Resum: We show that a magnetic field created by a simple planar configuration of three rectilinear wires may not be holomorphically integrable when considered as a vector field in C3. In particular the method of the proof gives an easy way of showing that the corresponding real vector field does not admit a real polynomial first integral. This is also an alternative way of contradicting the Stefanescu conjecture in the polynomial setting.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Analytic integrability ; Stefanescu’s conjecture ; Magnetic field
Publicat a: Physica D. Nonlinear Phenomena, Vol. 251 (2013) , p. 60-62, ISSN 0167-2789

DOI: 10.1016/j.physd.2013.02.002


5 p, 253.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-02-16



   Favorit i Compartir